# SDR CALA2017110303903

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 5,010 hours, 1,772 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 7497
- Condition: Odor
- Location: Galley
- Part time: 5,007 hours, 1,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN 425 SMELLS OF ELECTRIC BURN   NO SMELL WHEN OFF.  REPLACED OVEN AND OPS CHECKED.  NO ELECTRICAL BURNING SMELL.  OK TO CONTINUE ON WITH NEW OVEN INSTALLED.
